Jump to content

For people who start having side effects months after stopping the medication, please post your story


tanit
 Share

Recommended Posts

some people say that they felt nothing at first but then they had symptoms after 2 months .

''I''took paxil for 30 days (did`nt felt  a lot of side effects when ''I'' stopped it)

after two weeks I developed the worst headache I ever felt (some sort of permanent migraine, tinnitus..).

after a month of headaches a decided to take another pill to see.I took a pill because i was thinking that it  was may be withdrawal and it caused me a what my doctor called `some thing like serotonin syndrome`` which never improved and caused me severe muscle problems...

in retrospect I know that it was not a serotonin syndrome , my receptor were very stimulated and reacted in weird ways

 

Link to comment
Share on other sites

do you take other meds before?

 

if not, you have to look about adverse reaction, similar as allergy, people who took a few pills and are sick from

 

About your question, these pills act with tardive effects, for some it can be several months, many long termers say the first year was not so bad but the second ...

for anxiety 

12 years paxil - cold turkey 1,5 month - switch celexa 1 year taper; total 13 years on brain meds 

67 years old - 9 years  med free

 

in protracted withdrawal

rigidity standing and walking, dryness gougerot-szoegren, sleep deteriorate,

function as have a lack of nerves, improving have been very little 

 

Link to comment
Share on other sites

I don`t take other meds.Was perfectly healthy .Doctor forced it on me because I was skinny saying it will improve my appetite  

I think ssri are much worse than benzo.They just destroy everything.

The thing is if we keep labeling thse permanent changes as withdrawal ,no doctor will take our cases seriously and we will suffer for  years to come .

''I''took paxil for 30 days (did`nt felt  a lot of side effects when ''I'' stopped it)

after two weeks I developed the worst headache I ever felt (some sort of permanent migraine, tinnitus..).

after a month of headaches a decided to take another pill to see.I took a pill because i was thinking that it  was may be withdrawal and it caused me a what my doctor called `some thing like serotonin syndrome`` which never improved and caused me severe muscle problems...

in retrospect I know that it was not a serotonin syndrome , my receptor were very stimulated and reacted in weird ways

 

Link to comment
Share on other sites

your story makes me think about two testimonies, 

 

one where a young guy skinny who had all muscles , joins, tensed after short time taking paxil, the muscles tear;

the another, a young woman, skinny also, had similar problems with all her muscles; the problem is i have no news from these people, many interesting disappear, we think they healed, but one day i have news and learn they still have residuals, even when some said they have healed;

Myself have muscles problems but am 64 year,

 

Maybe, people who do not weight much, become more poison concentrate with a classic dose and have to avoid more allopathic medicine (= chemical products which gives side-effects doctors want and unfortunately side-effects sometime worse they not want), same for old people more fragile;

My opinion about doctors, they are nice often for many diseases, but about brain meds, they are totally off-topic, only a few speak about dangers, Breggin, Healy, Whitaker etc...

for anxiety 

12 years paxil - cold turkey 1,5 month - switch celexa 1 year taper; total 13 years on brain meds 

67 years old - 9 years  med free

 

in protracted withdrawal

rigidity standing and walking, dryness gougerot-szoegren, sleep deteriorate,

function as have a lack of nerves, improving have been very little 

 

Link to comment
Share on other sites

Dr. Shipko speaks of these tardive symptoms showing up after people stop their drugs.

 

I have been thinking about the tardive symptoms and wonder if when you get down to the very last low dose of your taper, hold on it  for months and see what happens.

 

Instead stay on that micro dose instead of quitting and see what happens months later. Perhaps keeping the microdose in your system will keep  the tardive symptoms away long enough for your brain to re-populate the receptors, then quit the last dose.

Prozac 1999-2009 quit semi cold turkey.

 

2012 Placed on Seroquel 25 mg, Tranxene (Clorezepate) 3.75 mg 3x a day, Remeron 30 mg for anxiety/akathesia.

 

Weaned off Seroquel and Tranxene .to Remeron 15 Mg.

In May 2014 tried quitting Remeron at its lowest dose. Had severe withdrawals.Reinstated Remeron at 30 mg by doctor. August 5 2014 entered hospital. Doctor pulled the Remeron and bridged it to Pamelor (Nortriptyline) 40mg and Zyprexa 2.5mg.After removing the Remeron all my bad symptoms went away and I am stable.

 

9/11/14 - 7.5 mg tranxene, 40mg Pamelor, Zyprexa 2.5mg

12/29/14 -  20mg Pamelor, 1/6/15,  7/31/15 3.5mg, 8/10/15 3.2 mg, 9/15/15 2.2mg, 10/15/15 1.8mg

(Feb 2016 - 1.4mg Pamelor only -  OFF OF TRANXENE AND ZYPREXA SINCE DEC 2014 BENZO FREE Since 2014. Nortrityline (Pamelor) .8mg Aug 2016

March 2017 DRUG FREE

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy